MathSciNet Relay Station
MathSciNet bibliographic data
MR1403129 44A15 (46F12)
González, Benito J.; Negrin, Emilio R. Mehler-Fock transforms of generalized functions via the method of adjoints. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3243–3253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement